# SDR ASOA05966

- Difficulty date: November 20, 2005
- Submitted: December 8, 2005
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 7536893
- Condition: Dirty
- Location: A/C Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 4400 - DURING CRUISE FROM PIT-CVG, A LIGHT BURNING ODOR WAS NOTED BRIEFLY.  THE AIRCRAFT CONTINUED TO CVG, WHERE IT LANDED SAFELY.  MAINTENANCE INSPECTED THE AIR CYCLE MACHINE OIL AND REMOVED AND REPLACED THE COALESCER BAGS.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
